# SDR 2008UALA01487

- Difficulty date: March 16, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 73,059 hours, 11,847 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT IN COCKPIT IS ON WHEN SWITCH IS IN ARMED POSITION WHILE ON GROUND.  REPLACED PORTABLE EMERGENCY EXIT SIGN ABOVE FLIGHT DECK DOOR PER MM 33-51-01. OPS CHECK GOOD. AC OK FOR SERVICE.
